Alert archive / New York / Beach Hazards Statements in 2023
Beach Hazards Statement 6, NWS Buffalo, NY
NWS Buffalo, NY issued this beach hazards statement at Jul 21, 2023, 3:48 AM EDT for 4 counties in New York. It took effect at Jul 21, 2023, 2:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2023, 3:48 AM EDT (07:48 UTC)
- In effect from
- Jul 21, 2023, 2:00 PM EDT
- Expired
- Jul 22, 2023, 1:30 AM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Monroe County, NY, Oswego County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 114 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.8 hours before the alert went out and 409 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1429 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted.
325 WHUS41 KBUF 210748 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 348 AM EDT Fri Jul 21 2023 NYZ003>006-211600- /O.NEW.KBUF.BH.S.0006.230721T1800Z-230722T0600Z/ Monroe-Wayne-Northern Cayuga-Oswego- 348 AM EDT Fri Jul 21 2023 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Monroe, Wayne, Northern Cayuga, and Oswego counties. * WHEN...From 2 PM EDT this afternoon through late tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ Apffel
3 follow-up statements
071 WHUS41 KBUF 211621 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 1221 PM EDT Fri Jul 21 2023 NYZ003>006-220030- /O.CON.KBUF.BH.S.0006.230721T1800Z-230722T0600Z/ Monroe-Wayne-Northern Cayuga-Oswego- 1221 PM EDT Fri Jul 21 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Strong currents and dangerous swimming conditions expected. * WHERE...Beaches of Monroe, Wayne, Northern Cayuga, and Oswego counties. * WHEN...Through late tonight. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$
458 WHUS41 KBUF 212204 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 604 PM EDT Fri Jul 21 2023 NYZ003>006-220600- /O.CON.KBUF.BH.S.0006.000000T0000Z-230722T0600Z/ Monroe-Wayne-Northern Cayuga-Oswego- 604 PM EDT Fri Jul 21 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Strong currents and dangerous swimming conditions. * WHERE...Beaches of Monroe, Wayne, Northern Cayuga, and Oswego counties. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Strong currents and dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water to avoid dangerous swimming conditions. && $$ Hitchcock
944 WHUS41 KBUF 220530 CFWBUF Coastal Hazard Message National Weather Service Buffalo NY 130 AM EDT Sat Jul 22 2023 NYZ003>006-220630- /O.CAN.KBUF.BH.S.0006.000000T0000Z-230722T0600Z/ Monroe-Wayne-Northern Cayuga-Oswego- 130 AM EDT Sat Jul 22 2023 ...BEACH HAZARDS STATEMENT IS CANCELLED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this beach hazards statement went out at Jul 21, 1:32 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 21, 1:32 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 132 AM EDT Fri Jul 21 2023 .SYNOPSIS... There will be a few lingering showers and thunderstorms overnight through Friday night. High pressure will then build back into the Great Lakes this weekend, with mainly dry weather outside of a few lingering showers on Saturday. && .NEAR TERM /THROUGH TODAY/... Radar shows remnants of an MCS which moved through the area are exiting to our east. Have dropped the remaining counties from the severe thunderstorm watch. Showers and thunderstorms will track across the SLV through the early morning hours. Otherwise, a cold front interacting with a shortwave diving down from near Georgian Bay may trigger a few showers across the northern Niagara Frontier overnight. On Friday, sharp mid-level trough will be crossing southern Ontario and Quebec. Main area of showers and storms on nose of stronger mid level jet will be exiting across the Mid Atlantic and New England in the morning. Additional showers and some thunderstorms will fill back in mid to late morning and on into the afternoon as the trough and sfc cold front cross the region. A few strong to severe storms could occur Finger Lakes to inland sections of the North Country with enough destabilization as MLCAPES increase to over 1000j/kg and shear pushes above 30 kts. This is also where the tail of the mid- level trough will reside at peak heating. Seasonable temps peaking around 80 in the Finger Lakes and western Niagara Frontier. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... Mid level shortwave trough will be near the North Country starting Friday night, with showers and thunderstorms continuing here, and just a chance farther back towards the west. Drier air will be pushing into our region Friday night and through the weekend. PWAT values 0.5" to 0.75" will trend dewpoints down into the 50s, to around 60F near the lakeshore. Even though an upper level trough will linger nearby through the remainder of the weekend, the lack of moisture will keep shower chances to just slight chance Saturday. Sunday will feature fair weather cumulus. Temperatures will be close to normal, in the mid 70s to lower 80s. && .LONG TERM /MONDAY THROUGH THURSDAY/... A closed low centered over Hudson Bay will extend its broad longwave trough across the eastern Great Lakes and New England through midweek. Unsettled weather on tap for Monday as the axis of this trough approaches from the west, and again on Tuesday as it crosses the forecast area. At this juncture chances for showers and thunderstorms are higher in the afternoon both days following typical diurnal instability trends, though there is still uncertainty in the arrival time of the trough axis from the west. On top of lake breezes that may develop in the afternoon hours, overall shower/storm coverage remains in question, though the Southern Tier, Finger Lakes and eastern Lake Ontario regions have the higher chances for some active weather early next week. Upper trough axis should be clear of the forecast area to the east by Tuesday night, with strengthening surface high pressure and subsidence quickly building in its wake. This will keep mostly dry weather in place through midweek, before the next shortwave trough approaches the region from the central Great Lakes and reintroduces shower/thunderstorm chances to the forecast for Thursday. Temperatures next week will trend warmer, averaging a few degrees above normal Monday through Tuesday with highs in the low/mid 80s, rising to the mid/upper 80s later in the week. Low temperatures Monday night and Tuesday night range from the upper 50s to mid 60s, but will be quite uncomfortable Wednesday and Thursday nights with upper 60s and low 70s more common. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... The main line of thunderstorms has exited to the east of the area. For the rest of the night, there may be a few showers or thunderstorms which develop with the passage of a secondary cold front across the Niagara Frontier. These could briefly impact KBUF. Otherwise, expect increasing low moisture with MVFR stratus developing at most locations and IFR stratus across higher terrain such as KJHW. Stratus will gradually lift during the day Friday, with conditions improving to VFR at most sites by late afternoon. Also a small chance of showers or isolated thunderstorms during the day. Outlook... Saturday...Mainly VFR. A chance of showers and thunderstorms. Sunday...VFR. Monday...Mainly VFR. Increasing chances for showers and thunderstorms. Tuesday...Mainly VFR. Chance of showers and thunderstorms. && .MARINE... Winds will increase Friday, approaching small craft advisory levels on Lake Ontario. High pressure will build back across the lower Great Lakes this weekend, with winds diminishing by Sunday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Apffel NEAR TERM...Apffel/JLA/Thomas SHORT TERM...Thomas LONG TERM...PP AVIATION...Apffel/Thomas MARINE...Apffel/JLA/Thomas
Hazardous weather outlook, Jul 21, 1:12 AM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 112 AM EDT Fri Jul 21 2023 NYZ001-002-010>012-019>021-085-220515- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Allegany-Southern Erie- 112 AM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>008-013-014-220515- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario- 112 AM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-220515- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 112 AM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-220515- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 112 AM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-220515- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 112 AM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 20, 10:36 PM EDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1036 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM Tstm Wnd Dmg Gowanda 42.46N 78.94W
07/20/2023 Cattaraugus NY Public
Tree down on a house and car.
&&
HitchcockLocal storm report, Jul 20, 11:04 PM EDT, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1104 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM Tstm Wnd Dmg Naples 42.62N 77.40W
07/20/2023 Ontario NY Law Enforcement
Tree down.
1005 PM Tstm Wnd Dmg Manchester 42.97N 77.23W
07/20/2023 Ontario NY Law Enforcement
Power lines down.
&&
HitchcockLocal storm report, Jul 20, 11:19 PM EDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1119 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Dmg 1 S East Rochester 43.10N 77.48W
07/20/2023 Monroe NY Law Enforcement
Tree down on Golf Ave near Marsh Rd
intersection.
&&Special weather statement, Jul 21, 12:03 AM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1203 AM EDT Fri Jul 21 2023
NYZ006>008-210500-
Jefferson NY-Oswego NY-Lewis NY-
1203 AM EDT Fri Jul 21 2023
...STRONG THUNDERSTORMS WILL IMPACT JEFFERSON...WEST CENTRAL LEWIS
AND NORTHEASTERN OSWEGO COUNTIES THROUGH 100 AM EDT...
At 1202 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Henderson Harbor to near
Pulaski. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Watertown, Sandy Island Beach State Park, Fort Drum, Carthage,
Lowville, Pulaski, West Carthage, Clayton, Adams, Dexter, Glen Park,
Herrings, Kring Point State Park, Adams Center, Wellesley Island
State Park, Southwick Beach State Park, Redwood, Henderson Harbor,
Barnes Corners, and Richland.
This includes Interstate 81 between exits 33 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central New York.
&&
LAT...LON 4440 7583 4439 7584 4430 7563 4377 7544
4339 7611 4390 7632 4392 7628 4393 7632
4392 7633 4393 7633 4401 7635 4433 7604
4435 7601 4434 7597 4440 7586
TIME...MOT...LOC 0402Z 217DEG 40KT 4397 7630 4350 7611
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EAJLocal storm report, Jul 21, 2:29 AM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
229 AM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM Tstm Wnd Dmg 4 NW Eden 42.69N 78.95W
07/20/2023 Erie NY Public
Power poles broken and 3-inch tree limbs
broken.
&&Local storm report, Jul 21, 2:33 AM EDT, 1 hour 15 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Buffalo NY
233 AM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Tstm Wnd Gst 2 NNW Youngstown 43.27N 79.06W
07/20/2023 M42 MPH LOZ042 NY C-Man Station
Marine thunderstorm wind gust.
0711 PM Tstm Wnd Dmg 1 WSW Ripley 42.26N 79.73W
07/20/2023 Chautauqua NY Law Enforcement
Telephone pole down across Route 20.
0712 PM Tstm Wnd Dmg 2 ENE Mayville 42.27N 79.47W
07/20/2023 Chautauqua NY Law Enforcement
Tree and wires down in Hartfield.
0716 PM Tstm Wnd Dmg Westfield 42.32N 79.57W
07/20/2023 Chautauqua NY Law Enforcement
Tree down on Union Street.
0717 PM Tstm Wnd Dmg 1 E Westfield 42.32N 79.56W
07/20/2023 Chautauqua NY Law Enforcement
Large tree down across Academy Street.
0717 PM Tstm Wnd Dmg Brocton 42.39N 79.44W
07/20/2023 Chautauqua NY Law Enforcement
Tree and wires down on Park Street.
0724 PM Tstm Wnd Dmg 3 SE Portland 42.33N 79.43W
07/20/2023 Chautauqua NY Law Enforcement
Tree down on Parcell Road.
0725 PM Tstm Wnd Dmg 3 E Cassadaga 42.34N 79.25W
07/20/2023 Chautauqua NY Law Enforcement
Tree and wires down on Cassadaga Road.
0725 PM Tstm Wnd Dmg 2 N Brocton 42.42N 79.44W
07/20/2023 Chautauqua NY Law Enforcement
several trees down near Route 5 and Lake
Avenue.
0726 PM Tstm Wnd Dmg 3 WSW Dunkirk 42.46N 79.39W
07/20/2023 Chautauqua NY Law Enforcement
Tree down onto house on West Shorewood
Drive.
0726 PM Tstm Wnd Dmg 1 N Brocton 42.41N 79.44W
07/20/2023 Chautauqua NY Law Enforcement
Large tree down across Lake Avenue.
Additional trees down on Lake Avenue.
0735 PM Tstm Wnd Dmg 3 NW Ellington 42.25N 79.16W
07/20/2023 Chautauqua NY Law Enforcement
Tree down blocking both directions of Bates
Road.
0735 PM Tstm Wnd Dmg Cherry Creek 42.30N 79.10W
07/20/2023 Chautauqua NY Law Enforcement
Large tree and wires down on Maple Ave.
0737 PM Tstm Wnd Dmg Farnham 42.59N 79.08W
07/20/2023 Erie NY Law Enforcement
Reports of multiple trees down in Farnham.
0737 PM Tstm Wnd Dmg Brant 42.59N 79.03W
07/20/2023 Erie NY Law Enforcement
Reports of multiple trees down in Brant.
0738 PM Tstm Wnd Dmg South Dayton 42.36N 79.05W
07/20/2023 Cattaraugus NY Law Enforcement
several trees and wires down across town in
South Dayton.
0740 PM Tstm Wnd Dmg 3 SSE Perrysburg 42.42N 78.97W
07/20/2023 Cattaraugus NY Law Enforcement
Several Trees down in Dayton.
0741 PM Tstm Wnd Dmg 5 E South Dayton 42.37N 78.96W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down on Markhams Road.
0743 PM Tstm Wnd Dmg Angola 42.64N 79.03W
07/20/2023 Erie NY Law Enforcement
Reports of multiple trees down in Angola.
0743 PM Tstm Wnd Dmg Gowanda 42.46N 78.94W
07/20/2023 Cattaraugus NY Public
Tree down on a house and car.
0744 PM Tstm Wnd Dmg Perrysburg 42.46N 79.00W
07/20/2023 Cattaraugus NY Law Enforcement
tree down in Perrysburg.
0746 PM Tstm Wnd Dmg Youngstown 43.25N 79.04W
07/20/2023 Niagara NY Broadcast Media
Tree down in Youngstown on vehicle and home.
0746 PM Tstm Wnd Dmg 5 NE Angola on the Lake 42.70N 78.99W
07/20/2023 Erie NY Law Enforcement
Tree down on home on Lake Shore road in the
Town of Evans.
0746 PM Tstm Wnd Dmg Evans 42.66N 79.01W
07/20/2023 Erie NY Other Federal
Reports of multiple trees down in the town
of Evans.
0753 PM Lightning 14 NNE Barker 43.53N 78.49W
07/20/2023 LOZ062 NY Law Enforcement
Reports of a 33 foot boat struck by
lightning taking on water. Location is
estimated to be 11 miles out from Golden
Hill State Park. Time estimated by radar.
0754 PM Tstm Wnd Dmg 4 SW Newfane 43.26N 78.76W
07/20/2023 Niagara NY Law Enforcement
Tree down across the intersection of Nelson
& Beebe Roads in Wilson.
0755 PM Tstm Wnd Dmg 3 NNE Eden 42.69N 78.89W
07/20/2023 Erie NY Law Enforcement
Tree down on Belknap Rd in Eden.
0757 PM Tstm Wnd Dmg 1 SSE Gowanda 42.45N 78.93W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Broadway Road.
0758 PM Tstm Wnd Dmg 1 E Gowanda 42.46N 78.92W
07/20/2023 Erie NY Law Enforcement
Tree down on Gowanda Zoar Road.
0758 PM Tstm Wnd Dmg 3 NW Cattaraugus 42.36N 78.91W
07/20/2023 Cattaraugus NY Law Enforcement
tree down across Route 353.
0759 PM Tstm Wnd Dmg 4 NW Eden 42.69N 78.95W
07/20/2023 Erie NY Public
Power poles broken and 3-inch tree limbs
broken.
0800 PM Tstm Wnd Dmg 2 S East Otto 42.35N 78.75W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Reed Hill Road.
0806 PM Tstm Wnd Gst 2 WSW Buffalo 42.88N 78.89W
07/20/2023 M45 MPH LEZ041 NY C-Man Station
Marine thunderstorm wind.
0807 PM Tstm Wnd Dmg 1 NNW Sloan 42.91N 78.80W
07/20/2023 Erie NY Trained Spotter
Tree down on Doat Street near Poplar Ave.
0808 PM Tstm Wnd Dmg 2 ESE Salamanca 42.15N 78.69W
07/20/2023 Cattaraugus NY Law Enforcement
tree down at mile marker 61.3 blocking
traffic on I-86 just east of Salamanca.
0813 PM Tstm Wnd Dmg Yorkshire 42.53N 78.48W
07/20/2023 Cattaraugus NY Trained Spotter
Tree down on Maple Street in Yorkshire.
0815 PM Tstm Wnd Dmg Yorkshire 42.52N 78.48W
07/20/2023 Cattaraugus NY Law Enforcement
several trees down.
0815 PM Tstm Wnd Dmg Delevan 42.49N 78.47W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Delevan Road (Route 21).
0819 PM Tstm Wnd Dmg Franklinville 42.34N 78.45W
07/20/2023 Cattaraugus NY Law Enforcement
tree down in the village of Franklinville.
0820 PM Tstm Wnd Dmg Arcade 42.53N 78.43W
07/20/2023 Wyoming NY Law Enforcement
Trees down.
0826 PM Tstm Wnd Dmg 2 SSW Saint Bonaventure 42.06N 78.49W
07/20/2023 Cattaraugus NY Law Enforcement
multiple trees down on 4 Mile Road.
0828 PM Tstm Wnd Dmg 4 SSW Bliss 42.55N 78.30W
07/20/2023 Wyoming NY Law Enforcement
Trees down in the town of Eagle.
0830 PM Tstm Wnd Gst Olcott 43.34N 78.72W
07/20/2023 M44 MPH LOZ042 NY C-Man Station
Marine thunderstorm wind.
0833 PM Tstm Wnd Dmg 1 NW Portville 42.05N 78.36W
07/20/2023 Cattaraugus NY Law Enforcement
Tree down across Olean Portville Road.
0834 PM Tstm Wnd Dmg Cuba 42.22N 78.28W
07/20/2023 Allegany NY Law Enforcement
Tree down on Route 446.
0846 PM Tstm Wnd Dmg Alexander 42.90N 78.26W
07/20/2023 Genesee NY Law Enforcement
Tree down in Alexander.
0918 PM Tstm Wnd Dmg Avon 42.91N 77.74W
07/20/2023 Livingston NY Law Enforcement
Power lines down in the Village of Avon,
including at North Ave. and Main St.
0928 PM Tstm Wnd Dmg 3 W Gates-North Gates 43.16N 77.75W
07/20/2023 Monroe NY Law Enforcement
Tree down crossing Manitou Rd and Shepard Rd
intersection.
0939 PM Tstm Wnd Dmg Naples 42.62N 77.40W
07/20/2023 Ontario NY Law Enforcement
Tree down.
0940 PM Tstm Wnd Dmg 1 S East Rochester 43.10N 77.48W
07/20/2023 Monroe NY Law Enforcement
Tree down on Golf Ave near Marsh Rd
intersection.
1005 PM Tstm Wnd Dmg Manchester 42.97N 77.23W
07/20/2023 Ontario NY Law Enforcement
Power lines down.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Genesee, Livingston, Wyoming | 53 min |
| Jul 20, 8:46 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Genesee, Livingston, Monroe, Ontario, Orleans and 1 more | 59 min |
| Jul 20, 9:16 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 20, 9:39 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 66 min |
| Jul 21, 12:03 AM EDT | Special Weather Statement | BUF | Jefferson | 57 min |
| Jul 21, 3:48 AM EDT | Small Craft Advisory | BUF | 22 hr | |
| Jul 21, 1:10 PM EDT | Special Weather Statement | BUF | Jefferson | 65 min |
| Jul 21, 2:46 PM EDT | Special Weather Statement | BUF | Jefferson | 59 min |
| Jul 21, 3:49 PM EDT | Special Weather Statement | BUF | Jefferson | 41 min |
| Jul 21, 4:38 PM EDT | Special Weather Statement | BUF | Jefferson | 37 min |
Nearby
Beach Hazards Statements in New York, 2023Every beach hazards statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.